Finasteride 5 mg and Sexual Side Effects: How Many of these are Related to a Nocebo Phenomenon?
Article first published online: 26 JUL 2007
The Journal of Sexual Medicine
Volume 4, Issue 6, pages 1708–1712, November 2007
How to Cite
Mondaini, N., Gontero, P., Giubilei, G., Lombardi, G., Cai, T., Gavazzi, A. and Bartoletti, R. (2007), Finasteride 5 mg and Sexual Side Effects: How Many of these are Related to a Nocebo Phenomenon?. Journal of Sexual Medicine, 4: 1708–1712. doi: 10.1111/j.1743-6109.2007.00563.x
- Issue published online: 26 JUL 2007
- Article first published online: 26 JUL 2007
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!